MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION PERCUFLEX URINARY DIVERSION STENT; CATHETER, NEPHROSTOMY

BOSTON SCIENTIFIC CORPORATION PERCUFLEX URINARY DIVERSION STENT; CATHETER, NEPHROSTOMY
Model Number M0061603350
Medical Device Problem Codes Difficult to Advance (2920); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/28/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during the procedure, the guidewire was unable to cross.The guidewire could not be inserted.
 
Additional Manufacturer Narrative
Block h6: imdrf impact code f1001 captures the reportable event of cancelled / rescheduled - post sedation / sedation unknown.Imdrf device code a150205 captures the reportable event of device - difficult to advance.Detailed product information was not provided to bsc.We completed a good faith effort to obtain the information.Because the product is unknown at this time, we are unable to provide the complete udi and other product specific information.If additional details become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
Block h6: imdrf impact code f1001 captures the reportable investigation results of cancelled / rescheduled - post sedation / sedation unknown.Imdrf device code a150205 captures the reportable investigation results of device - difficult to advance.Correction to block d4 based on additional information received on may 27, 2025.Block h11: the percuflex urinary diversion stent was returned with the pouch and three accessories for analysis.The reported event of device - difficult to advance will not be confirmed.During visual and magnification inspection, and wire insertion test, it was found that the stent shaft was detached.It is possible to conclude that this issue could be caused by operational factors.Probably some manipulation during the procedure could have caused detach on the device.A sensor wire was inserted into stent to evaluate if some resistance is felt inside the device, however, no resistance was felt during the analysis performed and the guidewire was able to fully pass through the stent, which cannot confirm the reported event.Therefore, all compiled information on this investigation determines that the most probable cause is adverse event related to procedure since the adverse event occurred during the procedure and the device had no influence on the event.
 
Event or Problem Description

Brand Name
PERCUFLEX URINARY DIVERSION STENT
Common Device Name
CATHETER, NEPHROSTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key22032475
Report Number2124215-2025-30752
Device Sequence Number8814997
Product Code LJE
UDI-Device Identifier08714729821151
UDI-Public(01)08714729821151
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K830803
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberM0061603350
Device Catalogue Number160-335
Device Lot Number0035463047
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2025
Supplement Date Received by Manufacturer05/27/2025
Initial Report FDA Received Date05/15/2025
Supplement Report FDA Received Date06/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown